Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 2, pp. 179-191 (2006)

Family of analytic functions of complex order

B.A. Frasin

Al al-Bayt University

Abstract: See full text of the paper.

Keywords: Analytic functions, Coefficient inequalities, Distortion theorems, Fractional calculus, Integral means, Neighborhoods.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition